# SDR MASA200601028

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,192 hours, 3,742 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5006 IAH - O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
